Publication List (see Math Review papers by Yan,Baisheng)

  1. (with S. M\"uller and Q. Tang) On a new class of elastic deformations not allowing for cavitation, Ann. Inst. H.\,Poincar\'e, Analyse non lin\'eaire, 11(2) (1994), 217-243 PDF file
  2. Cavitation solutions to van der Waals type fluids involving phase transitions, Quart. Appl. Math., LIII(4) (1995), 721-730
  3. (with W. Littman) Rellich type decay theorem for equation $P(D)u=f$ with $f$ supported in infinite cylinders, Commun. Part. Diff. Eqns., 21(5&6) (1996), 821-840 PDF file
  4. Remarks on $W^{1,p}$-stability of the conformal set in higher dimensions, Ann. Inst. H.\,Poincar\'e, Analyse non lin\'eaire, 13(6) (1996), 691-705 PDF file
  5. On rank-one convex and polyconvex conformal energy functions with slow growth, Proc. Roy. Soc. Edin., 127A (1997), 651-663
  6. (with Z. Zhou) A theorem on improving regularity of minimizing sequences by reverse H\"older inequalities, Michigan Math. J., 44 (1997), 543-553 PDF file
  7. (with Z. Zhou) Stability of weakly almost conformal mappings, Proc. Amer. Math. Soc., 126(2) (1998), 481-489 PDF file
  8. On the vectorial Hamilton-Jacobi system, in Nonlinear Partial Differential Equations and Applications, (Conference Proceedings, Chongqing, China, May 1997), pp. 212-221, World Sci. Publishing, River Edge, NJ, 1998 PDF file
  9. (with S. M\"uller and V. \v Sver\'ak) Sharp stability results for almost conformal maps in even dimensions, J. Geom. Anal., 9(4) (1999), 671-681 PDF file
  10. On the weak limit of mappings with finite distortion, Proc. Amer. Math. Soc., 128(11) (2000), 3335-3340 PDF file
  11. Linear boundary values of weakly quasiregular mappings, C. R. Acad. Sci. Paris Ser. I Math., 331 (2000), 379-384 PDF file
  12. Semiconvex hulls of quasiconformal sets, J. Convex Analysis, 8(1) (2001), 269-278 PDF file
  13. (with Z. Zhou) $L^p$-mean coercivity, regularity and relaxation in the calculus of variations, Nonlinear Analysis, 46(6) (2001), 835-851 PDF file
  14. On a reverse estimate for Hodge decompositions of $p$-Laplacian type operators, J. Differential Equations, 173(1) (2001), 160-177 PDF file
  15. A linear boundary value problem for quasiregular mappings in space, Calc. Var. Partial Differential Equations, 13 (2001), 295-310 PDF file
  16. Relaxation and attainment results for an integral functional with unbounded energy well, Proc. Roy. Soc. Edin., 132A (2002), 1513-1523 PDF file
  17. On $W^{1,p}$-solvability for special vectorial Hamilton-Jacobi systems, Bull. Sci. math., 127 (2003), 467-483 PDF file
  18. A Baire's category method for Dirichlet problem of quasiregular mappings, Trans. Amer. Math. Soc., 355(12) (2003), 4755-4765 PDF file
  19. (with D. Vasiliu) On a restricted weak lower semicontinuity for smooth functionals on Sobolev spaces, Indiana Univ. Math. J., 55(2) (2006), 869-894  PDF file
  20. (with M.-C.Calderer  and C. Liu) A model for total energy of  nematic elastomers with non-uniform prolate spheroids, in ``Advances in applied and computational mathematics", pp. 245--259, Nova Sci. Publ., Hauppauge, NY,  2006 PDF file
  21. (with D.Vasiliu) (PS)-weak lower semicontinuity in one-dimension: A necessary and sufficient condition, Nonlinear Analysis, 66 (2007), 582-590 PDF file
  22. On $p$-quasiconvex hulls of matrix sets, J. Convex Analysis, 14(4) (2007), 879-889 PDF file
  23. (with X. Zhao and Z. Zhou) Orbital stability of ground states for semilinear wave equations with indefinite energy, J. Math. Anal. Appl., 344 (2008), 981-998 PDF file
  24. (with P. Pedregal) On two-dimensional ferromagnetism, Proc. Roy. Soc. Edin., 139A (2009), 575-594 PDF file
  25. An explicit formula of reduced membrane energy for incompressible p-Dirichlet energy, Applicable Analysis, 88(9) (2009), 1321-1327 PDF file
  26. (with P. Pedregal) A duality method for micromagnetics, SIAM J. Math. Anal., 41(6) (2010), 2431-2452 PDF file
  27. Characterization of energy minimizers in micromagnetics, J. Math. Anal. Appl., 374 (2011) 230-243 PDF file
  28. Minimizing L^\infty-norm functional on divergence-free fields, Ann. I. H. Poincar\'e -AN, 28 (2011) 325-355 PDF file
  29. On energy-minimization in ferromagnetism controlled by applied fields, Ann. Mat. Pura Appl. (4), 192(1) (2013), 115-125. PDF file
  30. On the equilibrium set of magnetostatic energy by differential inclusion, Calc. Var. Partial Differential Equations, 47(3-4) (2013), 547-565. PDF file   
  31. (with W. Deng) Quasi-stationary limit and a degenerate Landau-Lifshitz equation of ferromagnetism, Appl. Math. Res. Express. AMRX 2013, no. 2, 277–296.  PDF file
  32. (with W. Deng) On Landau-Lifshitz equations of no-exchange energy models in ferromagnetics, Evol. Equ. Control Theory 2 (2013), no. 4, 599–620. PDF file
  33. (with M. Carme Calderer and Carlos A. Garavito Garzón) A Landau–de Gennes theory of liquid crystal elastomers. Discrete Contin. Dyn. Syst. Ser. S  8  (2015),  no. 2, 283–302. PDF file
  34. (with Seonghak Kim) Radial weak solutions for the Perona-Malik equation as a differential inclusion. J. Differential Equations, 258 (2015), no. 6, 1889–1932. PDF file
  35. (with Zhongqing Li and Wenjie Gao) Existence of solutions to a parabolic p(x)-Laplace equation with convection term via L estimates. Electron. J. Differential Equations, 2015, no. 46, pp 1-21. PDF file
  36. On stability and asymptotic behaviours for a degenerate Landau–Lifshitz equation, Proceedings of the Royal Society of Edinburgh, 145A (2015), 657–668. PDF file
  37. (with Seonghak Kim) Convex integration and infinitely many weak solutions to the Perona-Malik equation in all dimensions, SIAM J. Math. Anal., 47(4) (2015), 2770-2794.  PDF file
  38. (with Hongli Gao)   Construction of Lipschitz solutions to an Eikonal type equation on annulus, J. Math. Anal. Appl., 440 (2016), 483-515. PDF file
 
 
For reprints, send request to yan@math.msu.edu
Last Revised 2/20/17